Universidad Complutense de Madrid
E-Prints Complutense

On the ampleness of the normal bundle of line congruences

Impacto

Downloads

Downloads per month over past year

Arrondo Esteban, Enrique and Bertolini, Marina and Turrini, Cristina (2011) On the ampleness of the normal bundle of line congruences. Forum Mathematicum, 23 (2). pp. 223-244. ISSN 0933-7741

[img]
Preview
PDF
267kB

Official URL: http://search.ebscohost.com/login.aspx?direct=true&db=aph&AN=59745397&site=ehost-live



Abstract

In this paper we study the normal bundle of the embedding of subvarieties of dimension n - 1 in the Grassmann variety of lines in P(n). Making use of some results on the geometry of the focal loci of congruences ([4] and [5]), we give some criteria to decide whether the normal bundle of a congruence is ample or not. Finally we apply these criteria to the line congruences of small degree in P(3).


Item Type:Article
Uncontrolled Keywords:Normal bundle, ampleness, line congruence, Grassmannian.
Subjects:Sciences > Mathematics > Algebra
ID Code:14736
Deposited On:17 Apr 2012 10:53
Last Modified:03 Oct 2018 11:45

Origin of downloads

Repository Staff Only: item control page